Items where Author is "reeveg@hope.ac.uk"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Giblin, Peter and Reeve, Graham (2017) Equidistants and Their Duals for Families of Plane Curves. Advanced Studies in Pure Mathematics, 78. (Accepted for Publication)

Reeve, Graham, and Tari, Farid (2017) Minkowski symmetry sets of plane curves. Proceedings of the Edinburgh Mathematical Society, 60 (2). pp. 461-480. ISSN 0013-0915

Book Section

Reeve, Graham and Tari, Farid (2016) Minkowski medial axes and shocks of plane curves. In: Real and Complex Singularities. American Mathematical Society, pp. 263-278. ISBN 9781470422059

This list was generated on Sun Feb 17 01:03:23 2019 GMT.